Quick search
Go!

EINSTEIN EQUATIONS IN LIE ALGEBROIDS


MIHAI ANASTASIEI 1, MANUELA GÎRŢU 2
1. "Al.I.Cuza" University of Iaşi, Faculty of Mathematics, 700506, Iaşi, Romania and Mathematical Institute "O. Mayer", Romanian Academy, Blvd. Carol I, nr. 8, Iasi, 700506, ROMANIA,
Corresponding author: anastas@uaic.ro
2. "Vasile Alecsandri" University of Bacău, Faculty of Sciences Department of Mathematics, Informatics and Education Sciences Calea Mărăşeşti 157, Bacău 600115, ROMANIA,
Corresponding author: girtum@yahoo.com

Issue:

SSRSMI, Number 1, Volume XXIV

Section:

Volume 24, Number 1

Abstract:

A Lie algebroid endowed with a Riemannian metric has a canonical connection of Levi-Civita type. We associate to it the Einstein tensor field and using it we construct the Einstein equations. Some particular cases are discussed.

Keywords:

Lie algebroids, pseudo-Riemannian metrics, metrical connections, Einstein equations.

Code [ID]:

SSRSMI20140124V24S01A0001 [0004058]

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu